Semigroup algebras having regular multiplication
Young, N.
Studia Mathematica, Tome 48 (1973), p. 191-196 / Harvested from The Polish Digital Mathematics Library
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:217790
@article{bwmeta1.element.bwnjournal-article-smv47i1p16bwm,
     author = {N. Young},
     title = {Semigroup algebras having regular multiplication},
     journal = {Studia Mathematica},
     volume = {48},
     year = {1973},
     pages = {191-196},
     zbl = {0266.43003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv47i1p16bwm}
}
Young, N. Semigroup algebras having regular multiplication. Studia Mathematica, Tome 48 (1973) pp. 191-196. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv47i1p16bwm/